# SDR PLGA981011A

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE7064585
- Condition: Ruptured
- Location: Nlg
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

BOS - FLT 4482 - AFTER LANDING GEAR WAS SELECTED DOWN FOR LANDING AT BOS, THE HYDRAULIC QUANTITY INDICATOR WENT TO ZERO AND THE HYDRAULIC WARNING ILLUMINATED.  THE AIRCRAFT LANDED WITH FLAPS UP WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR RETRACT ACTUATOR HYDRAULIC LINE RUPTURED.  LINE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (M)
